# SDR HALA2018110500364

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,339 hours, 3,911 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - COCKPIT TEMP DIFFICULT TO CONTROL WITH A FIXED TEMP SETTING,SUPPLY AIR VARIES FROM VERY COLD TO VERY HOT.//  CLEANED FLIGHT DECK TEMP SENSOR AND LINE PER A330 AMM 21-63-17 PERFORMED SYSTEM TEST PER A330 AMM 21-63-00 OP CHECK NORMAL OK FOR SVC.
